It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


thank you for your reply... i am told i have a problem with my ferritin... as well as my vitamin D. i've been put on 50,000 IU of vitamin D and iron and will have another test in 2 weeks. on my own i've been taking yellow dock.

my hair was shedding the past 2 years sometimes more, sometimes less. of course the doctor said it was stress, but i'm sure that was contributing to it tho not the entire culprit... i was in the middle of a seperation, a move and change in jobs so severe stress... the stress itself has since gone WAY down thankfully... but the hair kept shedding. i've have a million blood, urine and saliva tests all which come up normal with the exception of the ferritin and vitamin d. still i would lose hair and feel super tired all the time. the only medicine i was on the the pill... mind you i have been on it for 9 years... so they took me off. i knew i'd shed more ((the last time i tried to go off it i shed, freaked out and went back on)) but they told me i really should ride it out this time... after reading so many ppl's problems with the pill, i think they're right and no matter how depressed i feel about my hair i'm sticking to it. and i was way way down in the dumps over this!!! i'd cry and stay in my bed and not do a thing... feel sick... and ugly. then i realized that two years have gone by and i don't wanna waste my beautiful, healthy life over this. so i just accepted this for now, i sometimes feel paranoid and will wear a hat or something ((even tho everyone says i look fine still, i notice and i hate it))... but nevertheless i accepted it. i also wanna note i've had four... yes count that FOUR scalp biopsies... and they've ruled out lupus, inflamation and androgenic alopecia. plus no one in my whole family is bald or even balding... and my testosterone wasn't high. so.... here i am... shedding quite a bit since i'm in between month three and four since stopping the pill... sure it sucks and my hair is so thin... but i know there's nothing i can do. i truly believe it'll grow back, maybe not as great as before, but i know it will. i still have bad days that i cry and wonder what i did to deserve this... but i manage to get myself out of it. oh well...... i'm just trying to eat good, take my supplements, drink water and exercise. and i too don't count the amount of hairs because it makes me have more anxiety. but like you i know it was a horrible amount cause it was coming out in handfuls too =( it would make me sick! i can't even get my hopes up anymore because i'm too afraid... wish me luck...

thanks for your reply tho. take care!!! and i wish you continued success on your journey. hugs!
audrey--i know... =( stress is the WORST! i'm so sorry to hear about your slide backward... i can whole heartedly relate. i'm trying my best to breathe and exercise and walk and read... stuff to ease my day to day tension and stress. it's hard when you can't really get rid of people or issues that create that drama =(... but i'm trying to hang in there too! wishing you good thoughts...





All times are GMT -7. The time now is 04:53 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!